# SDR IPXA2019011938029

- Difficulty date: January 9, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,085 hours, 15,764 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead Web
- Part number: 2214058505
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 1 ENGINE NOSE COWL AFT BULKHEAD WEB IS CRACKED AT 3 O'CLOCK POS. REMOVED AND REPLACED CRACKED NR 1 ENG. NOSE COWL AFT BULKHEAD WEB AT 3 O'CLOCK POS. IAW CMM 71-11-05 REPAIR 7. (MINOR)
